MAUDE Adverse Event Report: TISSUE SCIENCE LABORATORIES PERMACOL; MESH, SURGICAL

TISSUE SCIENCE LABORATORIES PERMACOL; MESH, SURGICAL
Model Number P151828
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after the implant, the patient experienced adhesions and recurrence.Post-operative patient treatment included removal of mesh.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
TISSUE SCIENCE LABORATORIES
victoria house, victoria road
aldershot, hampshire GU11 1EJ
GB  GU11 1EJ
MDR Report Key10565417
Report Number9617613-2020-00075
Device Sequence Number16843838
Product Code FTM
UDI-Device Identifier10884523000191
UDI-Public10884523000191
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2013
Device Model NumberP151828
Device Catalogue NumberP151828
Device Lot Number10B0308
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P151828 PERMACOL 18X28X1.50 X1 (LOT#10B0308)
Outcome Attributed to Adverse Event Required Intervention;